# SDR 9610609305

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48086
- System (JASC): 3233 · Landing Gear Actuator
- Part: Cylinder
- Part number: 59370365001
- Condition: Malfunctioned
- Location: Rt Mlg Door
- Part time: 38,738 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT OF GEG, GEAR DOOR OPEN AND RIGHT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED UPON GEAR RETRACTION.  RECYCLED GEAR.  DOWN AND LOCKED INDICATION GOOD.  ON RETRACTION, GEAR DOOR OPEN AND GEAR UNSAFE LIGHT AGAIN REMAINED ILLUMINATED.  DIVERTED TO GTF AND LANDED WITHOUT INCIDENT.  REPLACED THE RIGHT MAIN LANDING GEAR RETRACT CYLINDER.  LEAK AND OPERATIONAL CHECK GOOD.
